Call For Paper Volume:4 Issue:8 Aug'2017 |

On Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces for Integral Inequality

Publication Date : 12/12/2015



Author(s) :

Rasik M. Patel , Ramakant Bhardwaj.


Volume/Issue :
Volume 2
,
Issue 12
(12 - 2015)



Abstract :

we prove some common fixed point theorems for weakly compatible maps in Intuitionistic fuzzy metric space for integral type inequality


No. of Downloads :

13


Indexing

Web Design MymensinghPremium WordPress ThemesWeb Development

On Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces for Integral Inequality

December 7, 2015